# SDR CA970609013

- Difficulty date: May 26, 1997
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Hughes 369D
- Aircraft time: 7,856 hours
- Engine: Allsn 250C20B
- System (JASC): 6710 · Main Rotor Control
- Part: Switch
- Condition: Failed
- Location: Trim
- Component: Flight Trim Swit, Guardian, A21810064603
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLIGHT CONTROL TRIM SWITCH WOULD NOT RETURN TO NEUTRAL POSITION FOLLOWING INSTALLTION.
